Last reply 6 years ago
Avonex Day Change

Hi everyone i’m on Avonex and thinking about changing the day i take it but scared i get the bad flu like symptoms all over again. Has anyone ever changed the day of their injections if so did it have an effect?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

There are no categories assigned yet.

daisy
7 years ago

Hi, I’m on Avonex at the moment but have had the side effects from the start and they have not gone away. I changed the day that I did my injection and everything just shifted along – I used to do my injection on Monday evening and then had the side effects Tuesday and Wednesday, then I moved it to Saturday evening and now get the side effects on Sunday and Monday. There’s not been any change to the actual side effects, just when I get them. I’m not sure if this helps, but I’d be surprised if just changing the day would bring on the side effects again if they have worn off. My ms nurse said there wouldn’t be any problems changing the day, I was worried I might end up with a bit of a ‘double dose’ situation, but it was just the same xx


mel6355
7 years ago

Hi I also have had the side effects from the start, its been a few years now and have had to change my day several times, what the avonex people told me is as long as you have 4 days between injections you will be fine. Hope this helps


janep
7 years ago

that’s really interesting Mel as the nurse that came to train me when I started avonex made a really big deal about how there HAS to be at least a week between injections and that if I started on a wed and wanted to switch to a monday I’d have to do thursday the first week, friday the second week etc until I worked round to the monday! I was a tad overwhelmed by the ‘new drug, mahoosive needle’ thing at the time so didn’t give it much thought but now think she might have been a bit over the top! x


Anonymous
7 years ago

I’ve recently been a bit flippy with my Avonex – I’ve been sick a couple of times and really couldn’t be bothered with it so I delayed it for a few days (i.e. – I usually do it on a Monday night, but wouldn’t end up doing it until Thursday night) and then to get it back to Monday I just move it back by a day each week. My ms nurse says this is all fine (but obviously don’t mess with it too much!) xx


mel6355
7 years ago

Yeah Im not to sure, I just talked to the nurses that work through avonex itself so maybe its different for eveyone?? I have done it and no change still a big annoying needle and the same sick feeling,lol


divinebeast
6 years ago

I have had to change my injection day quite often….I was under the impression that you need at least 5 days between shots. Also after 6 and a half years I still get the side effects UGH!!!

Post Comment

You must be logged in to reply to this topic.